Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Itsnoteasybeinggreen

Member
  • Total Reviews

    0
  • Content Count

    45
  • Joined

  • Last visited

  • Days Won

    1

Itsnoteasybeinggreen last won the day on November 18 2012

Itsnoteasybeinggreen had the most liked content!

Community Reputation

3 Neutral

About Itsnoteasybeinggreen

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

1689 profile views
  1. The only problem will be if you get pregnant while taking Accutane. Accutane causes major birth defects and possible death to a baby. Not taking birth control with Accutane has no effect on your personal health except your hormones will be changing and adjusting for the first 3 months after stopping BC so it may take longer for the Accutane to clear your skin. Also please remember if you change your mind and want to have sex, you need to be on birth control for at least 2-3 months before it st
  2. It is a good lotion for the body, not for the face. Could cause clogged pores.
  3. Acne around the nose chin, mouth and jawline is usually considered hormonal acne. Or acne around the nose can also be from oil glands. With that said years ago I did notice when I was wearing metal glasses I found I got more oily in the areas where the glasses touched my face, and had more breakouts in those areas, I switched to plastic frames and contacts and never had the problem again. I myself had acne and used Proactiv for many many years giving me flawless skin. Then I was dumb and t
  4. I use Proactiv. I only use it once a day at night. I use step one (the cleanser) lightly putting it on with 2 fingers barely touching your face and moving fingers in a circle. I leave it on for two minutes while I wash my hair, then I rinse my face with 4 splashes of water. After I dry off lightly patting my face, I add step 2 (the tone) aplply lightly with a cotton pad, again barely touching the face. I wait a few minutes for that to dry, then step 3 (the BP lotion) I put a small dab on my fore
  5. Hi I read your story and it is very similar to mind. Quickly my story I had acne then went on Proactiv cleared my skin perfect for 8 years, then I stopped taking Birth Control Pills, I got a few pimples so I decided to use Extra Strength Proactiv, at first it worked but slowly my face got red then red and flesh colored bumps, finally one morning I woke with a flaming rash. I went to the ER and they gave me steroids and hydrocortisone cream, and told me to use only water on my skin. Within a few
  6. I am glad you are able to have a good attitude about the Accutane experience. I myself have been on Accutane twice and I agree with all your helpful advice about the sun, dry lips, skin etc. Although both times I used Accutane my acne did come back though very mild, I am 100% clear now with a BP topical I apply once a day at night. But I would like to point out other side effects that you put in a 5% range to not likely, is just not true, they are really are more likely then that. My sec
  7. My acne is caused by oil. I was on Accutane 8 months 50mg, but 6 months post Accutane my oil came back and so did the acne but very mild not cysts. I now use Proactiv 3 steps once a day at night. I also use a neutrogena moisturizer an hour after using the Proactiv. In the morning I wash my face with water only, and apply moisturizer an hour later. My face is now 100% clear. But I found you do have to use the moisturizer or your face will get red. Also my face was pinkish red the first 4 wee
  8. I think you are using too much, too many products. The ziana with Proactiv and a BP face wash and bio oil is way to much drying of the skin. I personally use the 3 step Proactiv once a day at night, I put Neutrogena moisturizer for combination skin on about an hour after I use the Proactiv. In the morning I wash my face with water only and again apply the moisturizer about an hour later. For the first month my face was red and dry but now my skin is 100% clear and the redness is gone, unless
  9. Lots of people get those bumps while on Accutane. I believe it has something to do with how dry your skin is. You can try moisturizer. But whatever you do don't pop them. They will definitely scar and take forever to go away. The small red and flesh colored bumps I had on my forehead and sides of face didn't go away til a few months post Accutane as my skin got less dry.
  10. I'm so glad you found something that's working for you. Finding the right combination of supplements is very difficult. It has taken me over a year to find what worked for me. And I don't want to be a downer but for others who read this and don't know much about Vitamin A , i just wanted to say please research vitamin A before you start taking it. Taking more then the recommended dose is not always safe. You can easily overdose on vitamin A if taking more then 20,000iu a day for a prolong
  11. Hi, I am almost a year post Accutane. My oil came back too. You need to set up a new daily skin care regiment. And you have a few options. First you can use a gentle face wash like Cetaphil 2x a day and get a doctors prescription for retin-a ( the retin-a will take a few months to start working and may give you a few break outs, but if you stick with it, it should control your oil and you will have minimal break outs once it starts working) Or You need to get an oil controlling face
  12. Your skin looks great. Just some slight irritation. Have you used anything different on your face? New Cleanser? New moisturizer? New shampoo or hair product that got on your skin? I would not use any harsh product to fix this, it could make it a lot worst. If you do try something to fix it try only a little on a small patch to see what it will do.
  13. It could be an allergic reaction to an ingredient in a product your using. After more then a year of itchy red bumps and acne I discovered (with a doctors help) that I'm allergic to salicylic acid. Try testing the products you have been using on the inside of your arm wait a while see if you get any redness or bumps. There are many ingredients in skin care products that can cause a reaction in certain people. Also wash your face with just water for two days twice a day, see if it goes away.
  14. My personal opinion is give the BCP a few months to see if you balance out. There is always an adjustment period when you are changing your hormones, there are surges that will cause acne till you body adjusts. If the acne gets worse go back to your doctor and see about a blood test or changing to another pill. I would not drink the spierment tea. Reason being I did with bad results. I always thought my acne was hormonal and assumed I had high androgen (high testosterone). I drank spiermen
  15. Hi I'm writing this because not a lot of people follow up after their long journey of seeking clear skin. My history: -mild to moderate acne started at age 13. -dermatologist tried every topical and antibiotic no consistent results -Ortho cyclen and Accutane, skin cleared with minor side effects dry lips -mild acne came back , no health Insurance tried Proactiv -Proactiv cleared my skin and scars I used this for around 8years The Problem in 2010: -stopped BCP and got a few small
×